... migraine for the last 12 hours. Hoping it's a coincidence as I do get migraines 3 or 4 times a month. Tia!
When I tried Gabapentin I was already getting several migraines a week. After starting Gaba, I had a non-stop different headache in addition to migraines. Those of us with migraine know exactly how they feel, and the Gaba headaches for me were across the forehead to the right then all around. My migraines are left side. I was overwhelmed with this side effect, plus an insatiable appetite, nausea, sleepiness, and just plain feeling like I had been poisoned. I stopped.
Yes, among other side effects. Don't change the doe the Dr gave you and give it 3-5 days, even 7-10 to adjust.
Go to Gabapentin side effects and read the entire thing. Also, call your
doctor and explain to him what is happening to you. He will either put you
on something else or have you come in to see him.
Be sure to read the literature on Gabapentin's side effects - But, be sure
to call your doctor and tell him what's going on.
Good luck to you - I used to get Migraines (from stress) - I found that hot
coffee without anything else in it - in a darkened room can help.
God bless you.
it take some time for it to work like about 2- 3 weeks. I take it as well and was told that it takes time, then after I had it for a few months it wasn't working well so the dr. uped the dose by 300 so I'm taken 600mg and I feel much better. I haven't had a migraine since I started gabapentin. talk with your dr. as well. hope this helps
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Jun 2012 • 1 answer
Updated 16 Dec 2012 • 3 answers
Updated 4 Feb 2014 • 1 answer
Updated 19 Jul 2014 • 6 answers
Updated 26 Oct 2018 • 1 answer